# SDR R61A2019021530176

- Difficulty date: February 13, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N428YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000403
- Aircraft time: 12,226 hours, 8,376 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR JAMMED. FOUND DOOR BUMPERS LOOSE AND RESECURED. CLEANED L1 DOOR TRACKS IAW AMM 52-11-00.
